English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2314428      Online Users : 35
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/49894

Title: Robust H∞ Control of Uncertain Stochastic Systems with Time-varying Interval Delays
Authors: Cheung-Chieh Ku
Guan-Wei Chen
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Discrete Jensen ineqaulity
H∞ control scheme
LPV systems
Lyapunov-Krasovskii function
Stochastic systems
Date: 2018-02
Issue Date: 2018-08-27T01:18:24Z
Publisher: 控制、自動化與系統國際期刊 International Journal of Control, Automation and Systems
Abstract: Abstract: A robust delay-dependent stability criterion for discrete-time uncertain stochastic systems is proposed to achieve asymptotical stability and H∞ performance in this paper. Based on modeling approaches, Linear Parameter Varying (LPV) system with multiplicative noise term is built to represent uncertain stochastic systems. Moreover, state and input delays are considered as two individual time-varying interval cases for general effect. Employing a novel Lyapunov-Krasovskii function, Jensen inequality and transform technology, some relaxed sufficient conditions are derived into Linear Matrix Inequality (LMI) forms to apply convex optimization algorithm. Through solving the derived conditions, Gain-Scheduled (GS) controller can be designed such that robust asymptotical stability and H∞ performance of closed-loop system are achieved in the mean square. At last, two numerical examples are provided to demonstrate applicability and effectiveness of this paper.
Relation: 16(1) pp.243-255
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/49894
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML30View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback